# SDR CALA2014112492723

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM BS 266.5 RBL 80 FOUND TO BE 100% MATERIAL LOSS IAW SRM 53 -00-51 FIG 101.  REMOVED & REPAIRED FLOORBEAM IAW SRM 53-00-51 FIG 201.
